MathSciNet Relay Station
MathSciNet bibliographic data
MR1147850 55N22 (57R15)
Gorbunov, Vassily; Ray, Nigel Orientations of Spin bundles and symplectic cobordism. Publ. Res. Inst. Math. Sci. 28 (1992), no. 1, 39–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement